# SDR SRAA49605

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4362
- Engine: Allsn 501D22A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6809125
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 3904 - REPORTED NR 2 ENGINE FLAME OUT EN ROUTE MOMBASA, SECURED ENGINE PER AOM, PROCEEDED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MX CLEANED DIRTY 5TH STAGE BLEED VALVES, REINSTALLED, ACCOMPLISHED ENGINE PERFORMANCE RUNS AND RETURNED TO SERVICE.  (M)
